Home
For authors
Submission status

Current
Archive (English)
Archive
   Volumes 81-92
   Volumes 41-60
   Volumes 21-40
   Volumes 1-20
   Volumes 61-80
      Volume 80
      Volume 79
      Volume 78
      Volume 77
      Volume 76
      Volume 75
      Volume 74
      Volume 73
      Volume 72
      Volume 71
      Volume 70
      Volume 69
      Volume 68
      Volume 67
      Volume 66
      Volume 65
      Volume 64
      Volume 63
      Volume 62
      Volume 61
Search
VOLUME 63 | ISSUE 12 | PAGE 970
Statistics of 5-matrix poles in few-channel chaotic scattering: crossover from isolated to overlapping resonances
We derive the explicit expression for the distribution of resonance widths in a chaotic quantum system coupled to continue via Μ equivalent open channels. It describes a crossover from the χ2 distribution (regime of isolated resonances) to a broad power-like distribution typical for the regime of overlapping resonances. The first moment is found to reproduce exactly the Moldauer-Simonius relation between the mean resonance width and the transmission coefficient. PACS: 05.90.+Ш, 71.23.-k